# SDR STRA20131112101

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N902YN
- Make and model: Doug MD 900
- Aircraft serial: 90000054
- Aircraft time: 3,250 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Display
- Part number: 900A3720002119
- Part serial: 008251105
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED NR 1 AND 2 ENGINES, AND MAIN TRANSMISSION FIRE WARNING LIGHTS . AT THE SAME TIME, THE ENGINE MONITORING DISPLAY (IIDS) WENT BLANK.  PILOT PROCEDED TO MAKE A PRECAUTIONARY LANDING.  INSPECTION OF THE ACFT REVEALED NO EVIDENCE OF FIRE.  MAINTENANCE TESTED THE WIRING FOR THE FIRE WARNING SYS.  THE OVERHEAD ELECTRICAL PANEL WAS CHECKED FOR FAULTS.  MFG RECOMMENDED REPLACEMENT OF THE IIDS.  OPS CHECKED AFTER INSTALLATION WERE PERFORMED WITH NO FAULTS. GROUND RUNS AND A MAINTENANCE FLIGHT WAS PERFORMED WITH NO ADDITIONAL FAULTS.
